# SDR QXEA0201138

- Difficulty date: July 24, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 9,821 hours, 13,935 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORE RUDDER CLOSING RIB OUTSIDE SURFACE HAS FRETTING CORROSION AROUND RIVET HOLES.  REPAIRED IAW DHC-8 MM TASK 27-20-11-030-802, DHC-8 SRM 51-40-06, 51-40-11 AND 27-20-11.
